# SDR SWAA2021062183129

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 45,894 hours, 27,378 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL CRACKED.   REMOVED AND REPLACED RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31
